MAUDE Adverse Event Report: BOVIE MEDICAL CORP VALLEYLAB; BALL ELECTRODE

BOVIE MEDICAL CORP VALLEYLAB; BALL ELECTRODE
Catalog Number E15644
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged that the ball tip electrode charred and the plastic melted during a laparoscopic procedure.There was no harm to the patient.
 
Additional Manufacturer Narrative
No further information has been provided by the customer.We are continuing to follow up.This is the first complaint of its kind for this product number in the last 2.8 year of complaint review = low if additional information is received that is pertinent to the investigation, a supplemental report will be submitted.

Brand Name
VALLEYLAB
Common Device Name
BALL ELECTRODE
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
MDR Report Key18176590
Report Number3007208013-2023-00055
Device Sequence Number18064188
Product Code GEI
UDI-Device Identifier10607151009868
UDI-Public10607151009868
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Catalogue NumberE15644
Device Lot NumberX1021K
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown